# SDR HEEA107325

- Difficulty date: August 27, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N292PH
- Make and model: Skrsky S92A
- Aircraft serial: 920008
- Aircraft time: 586 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Heat Exchanger
- Part number: 9265004900101
- Part serial: B44000005101
- Condition: Ruptured
- Location: Nr 1 Hyd System
- Part time: 586 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, THE NR 1 HYDRAULIC RESERVOIR LOW LIGHT ILLUMINATED, FOLLOWED BY OTHER ASSOCIATED LIGHTS CONFIRMING THE NR 1 HYDRAULIC SYSTEM FAILURE.  MAINTENANCE FOUND THE HYDRAULIC SYSTEM HEAT EXCHANGER RUPTURED.
